Alert archive / Virginia / Small Craft Advisories in 2012
Small Craft Advisory 39, NWS Baltimore/Washington
NWS Baltimore/Washington issued this small craft advisory at Feb 15, 2012, 2:48 PM EST. It took effect at Feb 16, 2012, 10:00 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2012, 2:48 PM EST (19:48 UTC)
- In effect from
- Feb 16, 2012, 10:00 AM EST
- Expired
- Feb 16, 2012, 5:04 PM EST
- In force
- 7 hr
- Issued by
- NWS Baltimore/Washington
The text
As transmitted, in the capitals the NWS used until 2016.
587 WHUS71 KLWX 151948 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 248 PM EST WED FEB 15 2012 ANZ530>543-160400- /O.CON.KLWX.SC.Y.0038.000000T0000Z-120215T2300Z/ /O.NEW.KLWX.SC.Y.0039.120216T1500Z-120216T2300Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 248 PM EST WED FEB 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
307 WHUS71 KLWX 152345 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 645 PM EST WED FEB 15 2012 ANZ530>543-160745- /O.CON.KLWX.SC.Y.0039.120216T1500Z-120216T2300Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 645 PM EST WED FEB 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM EST THURSDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
041 WHUS71 KLWX 160540 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1240 AM EST THU FEB 16 2012 ANZ530>543-161345- /O.CON.KLWX.SC.Y.0039.120216T1500Z-120216T2300Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 1240 AM EST THU FEB 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
223 WHUS71 KLWX 160836 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 336 AM EST THU FEB 16 2012 ANZ530>543-161645- /O.CON.KLWX.SC.Y.0039.120216T1500Z-120216T2300Z/ /O.NEW.KLWX.SC.Y.0040.120217T1200Z-120218T0000Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 336 AM EST THU FEB 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
910 WHUS71 KLWX 161747 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1247 PM EST THU FEB 16 2012 ANZ530>543-170200- /O.CON.KLWX.SC.Y.0039.000000T0000Z-120216T2300Z/ /O.CON.KLWX.SC.Y.0040.120217T1200Z-120218T0000Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 1247 PM EST THU FEB 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
092 WHUS71 KLWX 162204 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 504 PM EST THU FEB 16 2012 ANZ530>543-170615- /O.CAN.KLWX.SC.Y.0039.000000T0000Z-120216T2300Z/ /O.CON.KLWX.SC.Y.0040.120217T1200Z-120218T0000Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 504 PM EST THU FEB 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS CANCELLED THE SMALL CRAFT ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 2:44 PM EST, 4 minutes earlier.
Area forecast discussion, Feb 15, 2:44 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
244 PM EST WED FEB 15 2012
.SYNOPSIS...
LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL SPREAD INCREASING
CLOUDS AND SHOWERS ACROSS THE REGION TONIGHT AND THURSDAY.
ONE TENTH TO ONE QUARTER INCH OF RAIN MAY FALL IN THE
WASHINGTON/BALTIMORE AREA BY LATE THURSDAY EVENING. BREEZY SOUTH
WINDS OF 10 TO 20 MPH ARE EXPECTED. A WARM SOUTHERLY FLOW MEANS
PRECIPITATION IN THE BLUE RIDGE WILL MOSTLY FALL AS RAIN. GUSTY
NORTHWEST WINDS AND CLEARING SKIES ARE EXPECTED THURSDAY NIGHT. IT
WILL BE DRY...BREEZY AND MILD FRIDAY AS HIGH PRESSURE REBUILDS.
&&
.NEAR TERM /TONIGHT THROUGH TOMORROW/...
THE NAM-12 AND SREF HAVE SLOWED THE TIMING OF THE PRECIPITATION FROM
YESTERDAY. IT LOOKS LIKE SHOWERS WILL START NEAR THE BLUE RIDGE
AFTER MIDNIGHT AND WILL SPREAD INTO THE WASHINGTON / BALTIMORE AREA
AROUND COMMUTE TIME TOMORROW MORNING. STEADIER RAIN SHOULD HOLD OFF
UNTIL EARLY AFTERNOON. MOST OF THE PRECIPITATION WILL OCCUR BEFORE
THE ARRIVAL OF THE COLD FRONT TOMORROW NIGHT. THE GFS HAS A BAND OF
SHOWERS MOVING THROUGH THE BLUE RIDGE ROUGHLY FROM MIDNIGHT TO 4 AM.
THERE HAD BEEN SOME CONCERN THAT A PERIOD OF FREEZING RAIN OR
DRIZZLE WAS POSSIBLE AT THIS TIME BUT RECENT MODEL SOUNDING ANALYSIS
SUPPORTS MOSTLY RAIN...OR PERHAPS A RAIN/SNOW MIX. PRECIPITATION WILL
BE ALL RAIN BY LATE MORNING. NOT MUCH RAIN IS EXPECTED IN THE METRO
AREAS. STEADY AFTERNOON RAIN WILL BE ACCOMPANIED BY SOUTH WINDS 10
TO 20 MPH HOWEVER. MODEL PRECIPITATION ESTIMATES ARE FROM 0.1 TO
0.25 INCHES BY TOMORROW NIGHT WITH HIGHER AMOUNTS INTO THE WESTERN
FOOTHILLS.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
A COLD FRONT WILL PASS THROUGH THE REGION THURSDAY EVENING. ANY
LEFTOVER SHOWERS ACROSS THE EASTERN PORTION OF THE CWA WILL END
DURING THE EVENING HOURS. HOWEVER...UPSLOPE RAIN/SNOW SHOWERS WILL
CONTINUE INTO THE OVERNIGHT HOURS FOR LOCATIONS ALONG AND WEST OF
THE ALLEGHENY FRONT. ANY SNOWFALL ACCUMULATION WILL BE LIGHT.
HIGH PRESSURE WILL BUILD OVER THE REGION OVERNIGHT THURSDAY THROUGH
FRIDAY...PROVIDING DRY AND MILD CONDITIONS. PLENTY OF SUNSHINE
FRIDAY ALONG WITH A DOWNSLOPING WIND WILL ALLOW FOR MAX TEMPS FRIDAY
TO RANGE FROM NEAR 50 ALONG THE MASON-DIXON LINE TO THE UPPER 50S
ACROSS CENTRAL VIRGINIA.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HIGH PRESSURE WILL REMAIN OVER THE REGION FRIDAY NIGHT BEFORE MOVING
OFF THE COAST SATURDAY. LOW PRESSURE IN THE SOUTHERN BRANCH OF THE
JETSTREAM WILL TRACK THROUGH THE DEEP SOUTH SATURDAY BEFORE TURNING
UP THE MID-ATLANTIC COAST SATURDAY NIGHT INTO SUNDAY. IF THIS SYSTEM
INTERACTS WITH ENOUGH NORTHERN STREAM ENERGY THEN IT WILL TRACK FAR
ENOUGH TO THE NORTH FOR RAIN/SNOW ACROSS OUR AREA. A HIGH DEGREE OF
UNCERTAINTY CONTINUES SINCE MODEL SOLUTIONS ARE DIVERGENT WITH
EXACTLY HOW MUCH NORTHERN STREAM ENERGY INTERACTS WITH THE SOUTHERN
STREAM. DESPITE THE DIVERGENT SOLUTION IN THE DETERMINISTIC
RUNS...THE GFS ENSEMBLE HAS CONVERGED TOWARD A SOLUTION THAT SHOWS A
STRONGER LOW TRACKING FURTHER NORTH. WILL CONTINUE WITH THE CHANCE
FOR RAIN/SNOW DURING THIS TIME...BUT UNCERTAINTY REMAINS
HIGH.
HIGH PRESSURE WILL BUILD IN BEHIND THIS SYSTEM EARLY NEXT
WEEK...BRINGING DRY AND SEASONABLE CONDITIONS. ANOTHER COLD FRONT
MAY APPROACH THE REGION TOWARD THE MIDDLE PORTION OF NEXT WEEK.
&&
.AVIATION /20Z WEDNESDAY THROUGH THURSDAY/...
A COLD FRONT WILL SPREAD MVFR CIGS IN -RA INTO THE IAD...BWI AND
DCA TERMINALS BY 18Z THURSDAY. LIGHT SHOWERS WITH VFR CIGS OVC100
WILL DEVELOP BY 12Z. SFC WINDS 18010G20KT WITH CIGS OVC035 AND -RA
WILL PERSIST FROM 18Z UNTIL ABOUT 00Z. THE FRONT PASSES THROUGH
AROUND 03Z WITH PRECIPITATION BECOMING MORE SHOWERY. SFC WINDS
SHIFT TO THE NORTHWEST AND DECREASE AFTER 03Z. A 110KT W TO E
ORIENTED JET STREAM WILL BE OVER THE AREA TOMORROW.
&&
.MARINE...
NW WINDS WILL DECREASE TO 5 TO 10 KTS BY EARLY EVENING. THE FIRST
SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. GUSTY SOUTH
WINDS WILL THEN MOVE UP THE BAY AND INLAND WATERS AS A COLD FRONT
APPROACHES THE AREA TOMORROW. SOUTH WINDS WILL INCREASE TO 15 TO 25
KTS WITH GUSTS UP TO 33 KTS POSSIBLE IN THE AFTERNOON. ANOTHER SMALL
CRAFT ADVISORY WILL BE ISSUED FROM 10 AM THROUGH 6 PM THURSDAY.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR
ANZ530>543.
SMALL CRAFT ADVISORY FROM 10 AM TO 6 PM EST THURSDAY FOR
ANZ530>543.
&&
SYNOPSIS...SG
NEAR TERM...SG
SHORT TERM...BJL
LONG TERM...BJL
AVIATION...SG
MARINE...SGHazardous weather outlook, Feb 15, 5:27 AM EST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 527 AM EST WED FEB 15 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 161030- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 527 AM EST WED FEB 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR PORTIONS OF THE WATERS THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-161030- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 527 AM EST WED FEB 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Virginia, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.